# SDR ASAA2023061543624

- Difficulty date: June 15, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 54,171 hours, 16,012 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P16
- Part serial: BECWF083
- Condition: Failed
- Location: #2 Engine
- Part time: 18,551 hours, 5,824 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE TAXIING FOR ENGINE HIGH POWER RUN, EXPERIENCED ENGINE #2 ELECTRICAL 6 PACK ANNUNCIATOR LIGHT ILLUMINATED. THEN HYDRAULIC 6 PACK ANNUNCIATOR LIGHT THEN ENGINE FAILURE MESSAGE OVER EGT INDICATOR. FOR ENGINE #2. NOTICED ENGINE 2 BLUE ELECTRIC GEN OFF BUS LIGHT + SOURCE OFF LIGHT ILLUMINATED. GROUNDED - YES. REMOVED & REPLACED #2 ENG FUEL PUMP PACKAGE PER ASA TASK CARD N8473002 AND N8473003.
